# SDR DALA2022050203100

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 19,480 hours, 2,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 WHILE ON THE LINE IN DUB, MTC DISCOVERED THE FUSELAGE SKIN IS DENTED DUE TO JETWAY IMPACT BETWEEN FR30 AND FR 31, CENTERED ON STR 27L. INTERNAL INSPECTION REVEALED DEFORMATION OF STRINGER 27L BETWEEN FR30 AND FR31. NO CRACKING IS PRESENT AND THERE ARE NO LOOSE, MISSING, OR PULLED FASTENERS. STRINGER 27L IS MADE FROM DAN21- 3.1364T351K30X22X1,4X5500 (DAN21AK05). STRINGER 27 LH SUSTAINED IMPACT DAMAGE CENTERED BETWEEN FR30 AND FR31 AND REQUIRES SPLICE FROM BETWEEN FR29 AND FR30 TO FACTORY END AT FR31. A REPLACEMENT STRINGER SECTION IS NOT AVAILABLE; AND THUS REQUIRES LOCAL FABRICATION. CORRECTIVE ACTION: REPAIR APPROVAL IS LIMITED TO 12 MONTHS. ALSO REF ER/A 599049-14. (2214767)
